Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 375, NWS Norman, OK
NWS Norman, OK issued this severe thunderstorm warning at May 25, 2016, 10:43 PM CDT for Garfield County, Grant County, Oklahoma. It was in force for 47 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 25, 2016, 10:43 PM CDT (03:43 UTC)
- Expired
- May 25, 2016, 11:30 PM CDT
- In force
- 47 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 1.5 in
- Wind
- 70.0 mph
Counties Garfield County, OK, Grant County, OK
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 25, 10:45 PM CDT | TSTM WND GST 60 | 1 E North Enid, OK |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 25, 3:44 PM CDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 3.7 hours before the alert went out and 152 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3818 J/kg
- Mixed-layer CIN
- -70 J/kg
- Mixed-layer LCL
- 1005 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 116 m²/s²
- 0-3 km storm-relative helicity
- 154 m²/s²
- Significant tornado parameter
- 1.6
- Supercell composite
- 12.0
The text
As transmitted.
799
WUUS54 KOUN 260343
SVROUN
OKC047-053-260430-
/O.NEW.KOUN.SV.W.0375.160526T0343Z-160526T0430Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
1043 PM CDT WED MAY 25 2016
THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN GRANT COUNTY IN NORTHERN OKLAHOMA...
NORTHERN GARFIELD COUNTY IN NORTHERN OKLAHOMA...
* UNTIL 1130 PM CDT
* AT 1042 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR KREMLIN...
MOVING EAST AT 15 MPH.
HAZARD...70 MPH WIND GUSTS AND PING PONG BALL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT
CONSIDERABLE TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO
MOBILE HOMES...ROOFS...AND OUTBUILDINGS.
* LOCATIONS IMPACTED INCLUDE...
ENID...POND CREEK...GARBER...LAMONT...KREMLIN...BRECKENRIDGE...HUNTER...
HILLSDALE...CARRIER AND NORTH ENID.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS.
THIS STORM HAS A HISTORY OF PRODUCING TORNADOES!
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURE'S LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3650 9804 3663 9800 3678 9755 3637 9759
3644 9800
TIME...MOT...LOC 0342Z 258DEG 12KT 3657 9784
TORNADO...POSSIBLE
HAIL...1.50IN
WIND...70MPH
$$
MBS3 follow-up statements
374
WWUS54 KOUN 260358
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1058 PM CDT WED MAY 25 2016
OKC047-053-260430-
/O.CON.KOUN.SV.W.0375.000000T0000Z-160526T0430Z/
GRANT OK-GARFIELD OK-
1058 PM CDT WED MAY 25 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 PM CDT
FOR SOUTHEASTERN GRANT AND NORTHERN GARFIELD COUNTIES...
AT 1057 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES NORTH OF
ENID...MOVING EAST AT 15 MPH.
HAZARD...70 MPH WIND GUSTS AND PING PONG BALL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT
CONSIDERABLE TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO
MOBILE HOMES...ROOFS...AND OUTBUILDINGS.
LOCATIONS IMPACTED INCLUDE...
ENID...GARBER...KREMLIN...BRECKENRIDGE...HUNTER...HILLSDALE...CARRIER AND
NORTH ENID.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS.
THIS COMPLEX OF STORMS HAS A HISTORY OF PRODUCING TORNADOES!
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3650 9804 3663 9800 3667 9757 3637 9759
3644 9800
TIME...MOT...LOC 0357Z 268DEG 15KT 3649 9790
TORNADO...POSSIBLE
HAIL...1.50IN
WIND...70MPH
$$
MBS225
WWUS54 KOUN 260409
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1109 PM CDT WED MAY 25 2016
OKC047-053-260430-
/O.CON.KOUN.SV.W.0375.000000T0000Z-160526T0430Z/
GRANT OK-GARFIELD OK-
1109 PM CDT WED MAY 25 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 PM CDT
FOR SOUTHEASTERN GRANT AND NORTHERN GARFIELD COUNTIES...
AT 1108 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR KREMLIN...
MOVING EAST AT 15 MPH.
HAZARD...70 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE
TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE HOMES...
ROOFS...AND OUTBUILDINGS.
LOCATIONS IMPACTED INCLUDE...
ENID...GARBER...KREMLIN...BRECKENRIDGE...HUNTER AND NORTH ENID.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3655 9797 3659 9792 3667 9757 3641 9759
3647 9796
TIME...MOT...LOC 0408Z 258DEG 12KT 3650 9785
HAIL...1.25IN
WIND...70MPH
$$
MBS039
WWUS54 KOUN 260418
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1118 PM CDT WED MAY 25 2016
OKC047-053-260430-
/O.CON.KOUN.SV.W.0375.000000T0000Z-160526T0430Z/
GRANT OK-GARFIELD OK-
1118 PM CDT WED MAY 25 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 PM CDT
FOR SOUTHEASTERN GRANT AND NORTHEASTERN GARFIELD COUNTIES...
AT 1118 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR KREMLIN...
MOVING EAST AT 15 MPH.
HAZARD...70 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE
TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE HOMES...
ROOFS...AND OUTBUILDINGS.
LOCATIONS IMPACTED INCLUDE...
ENID...GARBER...KREMLIN...BRECKENRIDGE...HUNTER AND NORTH ENID.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS.
THIS STORM HAS A HISTORY OF PRODUCING TORNADOES!
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3654 9790 3659 9789 3667 9757 3641 9759
3646 9786
TIME...MOT...LOC 0418Z 258DEG 12KT 3651 9781
HAIL...1.25IN
WIND...70MPH
$$
MBSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 25, 6:31 PM CDT, 4 hours 12 minutes earlier.
Area forecast discussion, May 25, 6:31 PM CDT, 4 hours 12 minutes before
Area Forecast Discussion National Weather Service Norman OK 631 PM CDT WED MAY 25 2016 .DISCUSSION... Aviation discussion for the 00z TAFs is below. && .AVIATION... Overall...think VFR conditions will occur. Some MVFR conditions are possible across much of Oklahoma and north Texas 05-20z. Confidence of occurrence is too low to mention at this time. ISO-SCT TSRA may affect parts of Oklahoma and north Texas for the next 24 hours. Confidence of occurrence at any given TAF site remains too low to mention at this time. Non-convective low level wind shear is possible at many sites 06-12z. Did not mention due to low confidence of occurrence. MBS && .PREV DISCUSSION... /issued 336 PM CDT WED MAY 25 2016/ DISCUSSION... A sharp dryline will remain in place across the Texas panhandle for the next few days. Strong moisture advection will continue ahead of the dry line across our forecast area, with very unstable air aloft. However, a strong capping inversion in place could inhibit any TSRA for this evening. Guidance is persistent with the capping in place, and latest aircraft soundings indicating the capping strength is even stronger than guidance. As a result, will keep TSRA pops very low across our west. However, if anything would develop into the evening hours, isolated supercell thunderstorms would be possible. The more likely timing for thunderstorms developing just ahead of the dryline would be Thursday afternoon. For now, latest NAM guidance places a weak inversion cap across far northern Oklahoma, leaving everything to the south un-capped and prime for convection breaking out. WRF guidance suggesting convection beginning across western Oklahoma early afternoon, and advance eastward to near I-35 by late afternoon as we continue to heat. With mu CAPE values near 4000 j/kg, large damaging hail up to baseballs and severe wind gusts would be possible under these storm cells. By late Thursday into Friday, an advancing upper low across the southern high plains will shift into western Kansas, moving our storms into southeast Oklahoma toward the early morning hours of Saturday. As Saturday progresses, the dryline should push across our area and start drying us out. In the extended, sfc moisture will make a quick return across our area beginning Sunday and into next week. A series of shortwave troughs digging through will reintroduce low pops through day 7. For now, both GFS and ECMWF keep us quite wet into next week. && .PRELIMINARY POINT TEMPS/POPS... Oklahoma City OK 71 84 66 81 / 20 40 40 30 Hobart OK 69 87 65 84 / 10 60 30 20 Wichita Falls TX 72 88 64 85 / 20 60 60 40 Gage OK 64 89 60 84 / 0 40 20 20 Ponca City OK 72 85 66 80 / 20 50 50 40 Durant OK 72 82 66 78 / 20 50 60 70 && .OUN Watches/Warnings/Advisories... OK...None. TX...None. && 25/17
Hazardous weather outlook, May 25, 9:25 PM CDT, 1 hour 18 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE NORMAN OK 925 PM CDT WED MAY 25 2016 OKZ004>048-050>052-TXZ083>090-270230- HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD- NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE- BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN- CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON- TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON- JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN- FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY- 925 PM CDT WED MAY 25 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN... WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS. .DAY ONE...THROUGH TONIGHT... .THUNDERSTORMS... THERE IS A RISK FOR SEVERE STORMS ACROSS PARTS OF NORTHERN OKLAHOMA... MAINLY EAST AND NORTH OF A LINE FROM ALVA AND WATONGA... TO GUTHRIE AND STILLWATER. A FEW THUNDERSTORMS WILL CONTINUE TO AFFECT PARTS OF NORTHERN OKLAHOMA THIS EVENING. THESE STORMS MAY BE STRONG TO SEVERE WITH HAIL UP TO THE SIZE OF TENNIS BALLS... 70 MPH WIND GUSTS... AND HEAVY RAIN THE MAIN CONCERNS. THERE IS A LOW POTENTIAL FOR A TORNADO. THE POTENTIAL FOR SEVERE STORMS WILL LIKELY DIMINISH TOWARDS OR AFTER 11 PM. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... .THUNDERSTORMS... THUNDERSTORMS WILL REMAIN POSSIBLE INTO EARLY NEXT WEEK. STRONG TO SEVERE STORMS WILL BE POSSIBLE ACROSS AT LEAST PARTS OF THE AREA EACH DAY. HOWEVER...THURSDAY HAS THE GREATEST POTENTIAL FOR WIDESPREAD SEVERE WEATHER. .HEAVY RAIN... HEAVY RAIN THAT COULD LEAD TO LOCALIZED OR FLASH FLOODING WILL ALSO REMAIN POSSIBLE THROUGH AT LEAST THIS WEEKEND. GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK.
In the hours before
Special weather statement, May 25, 7:36 PM CDT, 3 hours 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
736 PM CDT WED MAY 25 2016
OKZ006-011-012-260115-
ALFALFA OK-MAJOR OK-GARFIELD OK-
736 PM CDT WED MAY 25 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN ALFALFA...NORTHEASTERN
MAJOR AND NORTHWESTERN GARFIELD COUNTIES UNTIL 815 PM CDT...
AT 736 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 6 MILES SOUTHWEST
OF HELENA...MOVING NORTHEAST AT 20 MPH.
HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...
LOCATIONS IMPACTED INCLUDE...
CHEROKEE...HELENA...RINGWOOD...CARMEN...CLEO SPRINGS...GOLTRY...MENO...JET...
ALINE...CARRIER...LAMBERT AND GREAT SALT PLAINS LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.
&&
LAT...LON 3676 9818 3665 9811 3660 9811 3659 9806
3649 9799 3626 9823 3644 9854 3675 9853
TIME...MOT...LOC 0031Z 224DEG 16KT 3646 9832
MBSSpecial weather statement, May 25, 8:15 PM CDT, 2 hours 28 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 815 PM CDT WED MAY 25 2016 OKZ006-007-011-012-260200- GRANT OK-ALFALFA OK-MAJOR OK-GARFIELD OK- 815 PM CDT WED MAY 25 2016 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN GRANT...EASTERN ALFALFA...NORTHEASTERN MAJOR AND NORTHWESTERN GARFIELD COUNTIES UNTIL 900 PM CDT... AT 815 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR RINGWOOD... MOVING NORTHEAST AT 30 MPH. HAZARDS INCLUDE... HAIL UP TO THE SIZE OF NICKELS... WIND GUSTS TO 50 MPH... MINOR FLOODING IN AREAS OF POOR DRAINAGE... LOCATIONS IMPACTED INCLUDE... ENID...CHEROKEE...HELENA...LAHOMA...RINGWOOD...CLEO SPRINGS...KREMLIN... GOLTRY...MENO...JET...NASH...HILLSDALE...CARRIER...GREAT SALT PLAINS LAKE AND NORTH ENID. PRECAUTIONARY/PREPAREDNESS ACTIONS... MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING WEATHER CONDITIONS. && LAT...LON 3630 9830 3641 9844 3689 9831 3650 9772 TIME...MOT...LOC 0112Z 232DEG 27KT 3641 9822 MBS
Special weather statement, May 25, 8:59 PM CDT, 1 hour 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
859 PM CDT WED MAY 25 2016
OKZ006-007-011-012-260245-
GRANT OK-ALFALFA OK-MAJOR OK-GARFIELD OK-
859 PM CDT WED MAY 25 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN GRANT...SOUTHEASTERN
ALFALFA...NORTHEASTERN MAJOR AND NORTHWESTERN GARFIELD COUNTIES UNTIL
945 PM CDT...
AT 854 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR GOLTRY...MOVING
NORTHEAST AT 15 MPH.
HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
FREQUENT CLOUD TO GROUND LIGHTNING...
LOCATIONS IMPACTED INCLUDE...
ENID...HELENA...GOLTRY...JET...HILLSDALE...CARRIER AND SOUTHWESTERN GREAT
SALT PLAINS LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.
&&
LAT...LON 3642 9821 3651 9843 3675 9833 3658 9794
3645 9788
TIME...MOT...LOC 0154Z 222DEG 14KT 3651 9821
MBSLocal storm report, May 25, 9:47 PM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
947 PM CDT WED MAY 25 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0942 PM TORNADO 3 W CARRIER 36.48N 98.08W
05/25/2016 GARFIELD OK NWS EMPLOYEE
SEVERAL REPORTS.
&&
NWS NORMAN OK
IRIS SYSTEMLocal storm report, May 25, 10:20 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1020 PM CDT WED MAY 25 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1017 PM HAIL HILLSDALE 36.56N 97.99W
05/25/2016 E1.75 INCH GARFIELD OK EMERGENCY MNGR
&&
NWS NORMAN OK
IRIS SYSTEMLocal storm report, May 25, 10:34 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1034 PM CDT WED MAY 25 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1030 PM HAIL 1 SSW HILLSDALE 36.55N 98.00W
05/25/2016 E1.00 INCH GARFIELD OK BROADCAST MEDIA
&&
NWS NORMAN OK
IRIS SYSTEMThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 25, 7:32 PM CDT | Special Weather Statement | OUN | Major | 43 min |
| May 25, 7:36 PM CDT | Special Weather Statement | OUN | Alfalfa | 39 min |
| May 25, 7:57 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa | 16 min |
| May 25, 8:15 PM CDT | Special Weather Statement | OUN | Alfalfa | 45 min |
| May 25, 8:59 PM CDT | Special Weather Statement | OUN | Alfalfa | 46 min |
| May 25, 9:08 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Garfield, Grant | 52 min |
| May 25, 9:26 PM CDT | Tornado Warning | OUN | Alfalfa, Garfield | 34 min |
| May 25, 9:43 PM CDT | Tornado Warning | OUN | Alfalfa | 32 min |
| May 25, 9:54 PM CDT | Tornado Warning | OUN | Garfield | 36 min |
| May 25, 10:15 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Garfield, Major | 45 min |
| May 25, 10:18 PM CDT | Tornado Warning | OUN | Garfield, Grant | 27 min |
| May 25, 10:27 PM CDT | Flash Flood Warning | OUN | Garfield, Grant | 3 hr |
| May 25, 11:28 PM CDT | Severe Thunderstorm Warning | OUN | Garfield, Noble | 62 min |
| May 25, 11:33 PM CDT | Flash Flood Warning | OUN | Garfield | 3 hr |
| May 26, 12:23 AM CDT | Severe Thunderstorm Warning | OUN | Noble | 21 min |
| May 26, 12:46 AM CDT | Special Weather Statement | OUN | Noble | 29 min |
| May 26, 4:17 AM CDT | River Flood Warning | OUN | Atoka | 8 hr |
| May 26, 12:38 PM CDT | Special Weather Statement | OUN | Grant | 37 min |
| May 26, 12:46 PM CDT | Special Weather Statement | OUN | Roger Mills | 29 min |
| May 26, 12:48 PM CDT | Severe Thunderstorm Warning | OUN | Grant | 27 min |
| May 26, 12:53 PM CDT | Special Weather Statement | OUN | Harper | 37 min |
| May 26, 1:12 PM CDT | Severe Thunderstorm Warning | OUN | Ellis, Roger Mills | 48 min |
| May 26, 1:25 PM CDT | Severe Thunderstorm Warning | OUN | Ellis, Harper | 50 min |
| May 26, 1:50 PM CDT | Severe Thunderstorm Warning | OUN | Ellis | 25 min |
| May 26, 1:52 PM CDT | Special Weather Statement | OUN | Woodward | 23 min |
| May 26, 1:59 PM CDT | Severe Thunderstorm Warning | OUN | Ellis, Roger Mills | 31 min |
| May 26, 2:11 PM CDT | Severe Thunderstorm Warning | OUN | Harper | 49 min |
| May 26, 2:19 PM CDT | Tornado Warning | OUN | Harper | 26 min |
| May 26, 2:30 PM CDT | Special Weather Statement | OUN | Ellis | 30 min |
| May 26, 2:56 PM CDT | Special Weather Statement | OUN | Woodward | 34 min |
| May 26, 3:04 PM CDT | Severe Thunderstorm Warning | OUN | Woodward | 41 min |
| May 26, 6:45 PM CDT | Severe Thunderstorm Warning | OUN | Jackson, Tillman | 45 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.